MAUDE Adverse Event Report: BARCO NV BARCO; MDSC-8231

BARCO NV BARCO; MDSC-8231
Model Number MDSC-8231 12G
Medical Device Problem Codes No Display/Image (1183); Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
We were informed about a hospital experiencing 2 issues.With both of olympus towers going down today it is affecting service delivery of urology.The hospital's urocams and ureteroscopes only fit into this tower (and on pendant in or5 if orthopaedics is not occupying the room) recently the cable was changed, however intermittently it has turned off mid procedure.The standby light alternates from red to green and now the monitor will not turn on at all.The patient was not affected.There was diathermy used during the case.The leads were separated to minimise interference.The unit was not disconnected for 5 mins.

Brand Name
BARCO
Common Device Name
MDSC-8231
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
FIMI SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key19738619
Report Number3004455125-2024-00016
Device Sequence Number7991683
Product Code KQM
UDI-Device Identifier05415334001367
UDI-Public05415334001367
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSC-8231 12G
Device Catalogue NumberK9352051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown